MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for a saccular, unruptured left middle cerebral artery, m1 segment aneurysm with a max diameter of 3.7*2.8 mm and a 3.4 mm neck diameter.The landing zone was 2.0 mm distally and 2.5 mm proximally.It was noted that the patient's vessel tortuosity was minimal.Dual antiplatelet treatment (dapt) was administered.The pru level was unknown.It was reported that the phenom 27 microcatheter was positioned, when deploying the ped-250-14, approximately one third of the stent was pushed out, due to the steep angulation, stent deployment was difficult and slight slippage occurred.When preparing to retrieve the stent for redeployment, the stent could not be retrieved; multiple attempts failed to bring it back into the microcatheter.After the microcatheter was removed for inspection, damage to the stent push rod was found, which was stuck at the tip end of the microcatheter.The whole system was removed.Another phenom 27 was used instead and positioned, then a ped-250-16 was used instead, which was successfully deployed with good positioning, and the procedure was completed.The postoperative angiography showed contrast retention within the aneurysm, with all branch vessels remaining normal.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: ped-250-14 (d079161).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting that no causes or contributing factors for the stent could not be retrieved or damage were identified.The catheter resistance was noted in the distal section.A continuous saline flush was administered and maintained as indicated in the ifu.No kink/damage to the catheter observed after removal.The stent damage observed was, "slight deformation of the distal tip, and fracture of the push rod." no friction or difficulty during delivery or when positioning.The pipeline did not jump during deployment.Only one pipeline was used during the procedure.The tip of the catheter was not under stress.The tip of the catheter did not move during deployment.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24662640
Report Number2029214-2026-00497
Device Sequence Number21143078
Product Code QJP
UDI-Device Identifier00763000399702
UDI-Public(01)00763000399702(17)280805(10)231973615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot Number231973615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age41 YR
Patient SexFemale